RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2012, Issue 1(26), Pages 175–182 (Mi vsgtu955)  

Mathematical Modeling

The criterion for space-age organization of stand

D. E. Kislov, A. N. Prilutsky

Botanical Garden-Institute FEB RAS, Vladivostok, Russia

Abstract: A statistical criterion for randomness of spatial tree patterns in stands with account of trees age is proposed. Interpretation of the criterion statistic and numerical experiments on collected spatial data are presented.

Keywords: vegetation cover dynamics, spatial organization of stand, randomness criterion

DOI: https://doi.org/10.14498/vsgtu955

Full text: PDF file (612 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 57:51-76; 57.02:001.57
MSC: 93A30
Original article submitted 05/IV/2011
revision submitted – 19/II/2012

Citation: D. E. Kislov, A. N. Prilutsky, “The criterion for space-age organization of stand”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(26) (2012), 175–182

Citation in format AMSBIB
\Bibitem{KisPri12}
\by D.~E.~Kislov, A.~N.~Prilutsky
\paper The criterion for space-age organization of stand
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2012
\vol 1(26)
\pages 175--182
\mathnet{http://mi.mathnet.ru/vsgtu955}
\crossref{https://doi.org/10.14498/vsgtu955}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu955
  • http://mi.mathnet.ru/eng/vsgtu/v126/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:137
    Full text:48
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019